Blog
About

0
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Bilateral Occipital Infarcts in a Hemodialysis Patient

      American Journal of Nephrology

      S. Karger AG

      Cortical blindness, Hemodialysis, Occipital infarct, Visual loss

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Cortical blindness as a complication of hemodialysis is not widely known, though visual disturbances related to uremia have been known for a long time. We recently observed cortical blindness caused by bilateral occipital infarcts in a patient after hemodialysis.

          Related collections

          Author and article information

          Journal
          AJN
          Am J Nephrol
          10.1159/issn.0250-8095
          American Journal of Nephrology
          S. Karger AG
          0250-8095
          1421-9670
          2001
          October 2001
          19 October 2001
          : 21
          : 5
          : 413-414
          Affiliations
          Division of Ophthalmology, King Khalid University, Abha, Kingdom of Saudi Arabia
          Article
          46286 Am J Nephrol 2001;21:413–414
          10.1159/000046286
          11684806
          © 2001 S. Karger AG, Basel

          Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

          Page count
          Figures: 1, References: 8, Pages: 2
          Product
          Self URI (application/pdf): https://www.karger.com/Article/Pdf/46286
          Categories
          Case Report

          Cardiovascular Medicine, Nephrology

          Visual loss, Occipital infarct, Hemodialysis, Cortical blindness

          Comments

          Comment on this article